Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Short term sporadic valium use help Short term sporadic valium use. Help on rap


[Xe...]

Recommended Posts

 

 

So basically the past 3-4 weeks have been stressful af for various reasons and I got a diazepam script 10mg 3x a day. I used about 2-4 times a week in the past month. Recently I used 30 mg and  next day I said I wanted to start cutting and went to 15 mg. Today I woke up more anxious and had diarrhea. I’ve use sporadically in the past and always CT it and always was just one week of uncomfortable symptoms but nothing horrible. This week is important as it’s a girl I’m seeings bday and we want to celebrate (she’s sober so no drugs or drinking involved) and I don’t do drugs or drink either. Anyway I wondering since I’m starting to feel more anxious already should I do a short rapid taper to ease the symptoms? Any help is appreciated thanks everyone

Link to comment
Share on other sites

My use was sporadic similarly to yours. I also cold-turkeyed always. Benzos really aren't supposed to be used on "as needed" basis. Rather they're best used as one-off drugs in case of medical procedures and emergencies. Dose of 10 mg diazepam three times a day is huge for anxiety. Last dose I used was 5 mg and it knocked me asleep in 15 minutes, and I think that I have a pretty big tolerance considering that I've used benzos for the past three years. Every time you stop you are withdrawing, and every withdrawal will be harder than the previous one. It is a process refered to as the kindling. You can do a rapid taper, but considering your short-term use you can probably still do a cold-turkey without too much trouble. However, it's probably best to stay away from benzos and alcohol from now on.
Link to comment
Share on other sites

Yes, def a high dose but unfortunately I was having severe panic attacks. I think I’m gonna try to CT it and if I feel horrid just take a smaller dose to get thru my girls bday week, without ruining it. She deserves the best she’s been going thru a rough time recently. I’ll abstain today and then if anything rapid taper I was just curious on what that taper would look like? Any advice or ideas anyone?
Link to comment
Share on other sites

×
×
  • Create New...